Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Generalization of Schwarz-Pick lemma to invariant volume in a Kähler manifold

Authors: K. T. Hahn and Josephine Mitchell
Journal: Trans. Amer. Math. Soc. 128 (1967), 221-231
MSC: Primary 32.60; Secondary 53.00
MathSciNet review: 0243120
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.60, 53.00

Retrieve articles in all journals with MSC: 32.60, 53.00

Additional Information

PII: S 0002-9947(1967)0243120-2
Article copyright: © Copyright 1967 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia